MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Codes Fatigue (1849); Tachycardia (2095)
Date of Event 11/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-56- user had an inaccurate reference: lab results: the end user is comparing results obtained from trividias's bgm system to the results from the laboratory test strip udi# (b)(4).Note: manufacturer contacted customer on 11/27/2018 in a follow-up call to ensure the customer's condition since the initial call: contact the pharmacy tech which states that the customer's condition has improved,the diagnosis/ treatment is still unknown.The customer has left the hospital but i could not get any more information from her.She will have the customer call us and let us know how he is doing since i do not have his phone number and she will provide our phone number to the customer to call us.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results accompanied by symptoms.Pharmacy tech is calling on behalf of the customer.The customer is concerned with tests results of 300 mg/dl.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of fatigue and rapid heart beat.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is 12/31/2020 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Call transferred to me had to speak to the pharmacy at the hospital.On (b)(6) 2018 the customer was in his car and ran his blood since he was not feeling well.His heart was racing, and he went into the er.They ran his blood glucose test (did not know how much time passed from when he ran his blood) and it was 600 mg/dl vs 300 mg/dl.On his meter in the car.I was not speaking to the customer.The pharmacy tech did not have any information other than the meter was not reading correctly vs the hospital blood result.The customer might still be in the hospital.It's unknown how long he will be there since we do not know if there are any other problems with his health.I never had a chance to speak to the customer (only the tech in the pharmacy).It's unknown when the strips were opened, if the strips were stored correctly or if the blood results were fasting or non-fasting.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) sections with additional information as of 15-may-2020: h6: updated fda's method and conclusion codes.H10: retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.Internal report #(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-56- user had an inaccurate reference: lab results: the end user is comparing results obtained from trividias's bgm system to the results from the laboratory.Test strip udi# (b)(4).Note: manufacturer contacted customer on 11/27/2018 in a follow-up call to ensure the customer's condition since the initial call: contact the pharmacy tech which states that the customer's condition has improved,the diagnosis/ treatment is still unknown.The customer has left the hospital but i could not get any more information from her.She will have the customer call us and let us know how he is doing sinc ei do not have his phone number and she will provide our phone number to the customer to call us.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results accompanied by symptoms.Pharmacy tech is calling on behalf of the customer.The customer is concerned with tests results of 300mg/dl.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of fatigue and rapid heart beat.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is 12/31/2020 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Call transferred to me had to speak to the pharmacy at the hospital.On (b)(6) 2018 the customer was in his car and ran his blood since he was not feeling well.His heart was racing, and he went into the er.They ran his blood glucose test (did not know how much time passed from when he ran his blood) and it was 600mg/dl vs 300mg/dl.On his meter in the car.I was not speaking to the customer.The pharmacy tech did not have any information other than the meter was not reading correctly vs the hospital blood result.The customer might still be in the hospital.It's unknown how long he will be there since we do not know if there are any other problems with his health.I never had a chance to speak to the customer (only the tech in the pharmacy).It's unknown when the strips were opened, if the strips were stored correctly or if the blood results were fasting or non-fasting.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8174212
Report Number1000113657-2018-01257
Device Sequence Number16679857
Product Code NBW
UDI-Device Identifier00087701866807
UDI-Public(01)00087701866807
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRV5280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer05/12/2020
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;